# SDR AALA20802271

- Difficulty date: August 6, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Part number: 3913359545
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TAIL CONE EMERGENCY RELEASE CABLE FROM TRIANGLE BRACKET TO LWR LT LATCH ASSY IS FRAYED. REPLACED TAIL CONE EMERGENCY RELEASE CABLE. (K)
